# SDR ABXA9900550

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2779661
- Condition: Corroded
- Location: Bs 1094
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EDGE OF LEFT CENTER SERVICE DOOR CORRODED FROM STATION 1094 INTO STATION 1109.  REPAIRED IAW ABX REA B831-28121MR.
